| Catalog Number |
515064 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Material#: 515064 batch#: 2501416 it was reported by customer that when they disconnect the n35 - injector, from the p20 protector there is a droplet on the membrane of the p20.They have wiped the membrane with an alcohol wipe there is a drop on the wipe - it is especially noticeable when compounding doxorubicin.This happens every time we compound with dox, and possibly with other drugs but you can't see when it's not red" verbatim: "when i disconnect the n35 - injector, from the p20 protector there is a droplet on the membrane of the p20.I have wipe the membrane with an alcohol wipe there is a drop on the wipe - it is especially noticeable when compounding doxorubicin.This happens every time we compound with dox, and possibly with other drugs but you can't see when it's not red" additional information i will just use today as the date 4/18/25 since i took the pictures today.I have a picture added of the box w/ lot number - 2501416 there is not a negative patient outcome associated with these incidents but affect pharmacist and pharmcy technicians who are in daily contact with this drug.They are being exposed to the drug, small that it is, which defeats the purpose of having phaseal.I have attached photos of the vial i used today.
Additional Manufacturer Narrative
Follow up mdr for correction: date of event 04/15/2025.
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: three photos were provided to our quality team for investigation.Through visual inspection, a red dot can be seen on the membrane as well as a stained alcohol swab which was reported to have been used to wipe the protector membrane.A device history review was performed for lot 2501416; no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Leakage and pressure testing is performed for all lots during manufacturing to ensure the quality of the membrane.Results were reviewed for reported lot 2501416, and all results were found to be acceptable.Three retained samples of the reported lot were used for additional evaluation.The membranes were punctured up to ten times, in all cases the product functioned as intended and no leakages occurred.Based on our quality team's investigation, we cannot identify a root cause related to our process at this time.The performance of the sealing membrane is reduced after multiple perforations and extended activation time; the membranes are designed to be punctured up to ten times.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.
Event or Problem Description
No additional information.